# SDR SWAA2021081188865

- Difficulty date: June 28, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; STAB STA. 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED DAMAGE SECTION 3RD STIFFENER IAW SRM 55-10-09-2R-4 STEP 4 B(1)(2).CUTOUT DIMENSIONS: WEB L=0.600';W=0.350'; VERTICAL STIFFENER L=2.300';W=0.450; [02] VERIFIED; [03] INSPECTED DAMAGE REMOVAL; [04] HFEC CUT OUT EDGES ON RIB WEB AND VERTICAL STIFFENER AND HFEC EXISTING HOLES WITHIN THE REPAIR AREA PER SRM 55-10-09-2R-4 STEP 4.(C)(D); [05] HFEC CUT OUT EDGES ON RIB WEB AND VERTICAL STIFFENER AND HFEC EXISTING HOLES WITHIN THE REPAIR AREA PER SRM 55-10-09-2R-4 STEP 4.(C)(D); [06] ACCOMPLISHED HFEC SURFACE SCAN TO CUTOUT IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [07] ACCOMPLISHED OPEN HOLE INSP. TO REMOVED FASTENER HOLES COMMON TO REPAIR IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [08] FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.F;THRU 4.J; REPAIR PARTS MADE FROM : T-SECTION 60-5872#7075T76511 LOT#1449876-1; ANGLE BAC1490-2793#7075T62 LOT#1435997-1; SHIMS 7075T6#0.016 LOT#1439717-1;
